# SDR AALA201702229006

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 72,198 hours, 26,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN R1 DOOR IS OPENED, THE SLIDE RAFT RETENTION ROPE FALLS OUT. RE-STOWED RETENTION ROPE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
